Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Continuous penis pain, burning micturation. Had taken medicines for fever and headache. Cause of pain?

Hi..i m sonu kumar from delhi...sir two days ago..i have a fever(100 degree) with headache ...and in night when i go toilet i feel pain in my penis like burning when i pass urine ...and then fever and headache are normal after taking medicine but the pain is still increasing whenever i m going for toilet...and i feel some burning in my penis all it due to fever or something different??plz give me advice..
Asked On : Sun, 27 May 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello and welcome sir.,
your symptom of fever and burning micturition suggests that you are suffering from urinary tract infection.
i hope you are taking medication to relieve yourself of the same.. only taking antipyretic will not help you.. you need to take antibiotic as well as syrup for alkalinization your urine to relieve the symptom of burning micturition.
take care and get well soon.
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor